Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A simple group having no multiply transitive representation


Author: E. T. Parker
Journal: Proc. Amer. Math. Soc. 5 (1954), 606-611
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063366-2
MathSciNet review: 0063366
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Carmichael, Introduction to the theory of groups of finite order, New York, Ginn, 1937.
  • [2] L. E. Dickson, Linear groups with an exposition of Galois field theory, Leipzig, Teubner, 1901.
  • [3] W. A. Manning, Primitive groups, Stanford University Press, 1921.
  • [4] A. Speiser, Die Theorie der Gruppen von endlicher Ordnung, New York, Dover, 1943. MR 0015383 (7:410e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063366-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society